# SDR AALA202008269013

- Difficulty date: August 25, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 19,090 hours, 9,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ACCOMPLISHMENT OF EMERGENCY POWER SUPPLY UNIT SYSTEM TEST PRODUCED FAULT OF FORWARD LEFT (10WL) EMERGENCY POWER SUPPLY UNIT. REMOVED AND REPLACED FORWARD LEFT (10WL) EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
